Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Masturbation long term side effects

Q: Hi I have been masturbating once a day for past 3 years..I still have hard erection but my hands have started to shiver a bit and my legs are always shivering ie. nervous all the time .. I am affected by this nervous weakness ..will i able to recover ? What is the problem? please suggest me a good medicine


In: Sexual Health, Posted 3 years ago

banner
By: Level Rating Level Rating1 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

There is no doubt that over masturbation effects the sexual stamina and power. So we will recommend to start will Kohinoor gold http://www.ayurvediccure.com/kohinoor.htm and Shilajit capsules http://www.ayurvediccure.com/shilajit.htm that will help in restoring the lost energy due to over masturbation. Take one capsule twice a day after meal with Milk. Diet should be healthy and must include green vegetables and fruits.

Avoid masturbation and use products regularly for minimum period of three months to get desired results.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner